# SDR SWIA200312004

- Difficulty date: May 21, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 15,131 hours, 22,277 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

F/O'S AUTO PILOT FAILED ON THE APPROACH MODE.  RED AP LIGHT ON MAP AND FCP.  REMOVED AND REPLACED NR 1 INVERTER WITH SERVICEABLE UNIT IAW MM 24-22-00.  OPS CHECK GOOD.  P/N OFF:  AL-251-1G, S/N OFF:  6074.
